# SDR TSAA9653047

- Difficulty date: June 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MX VISIT, FOUND CRACKED TIE CLIP AT, BS 747 STRINGER 3L, BS 747 STRINGER 7R, BS 767 STRINGER 4R, BS 787 STRINGER 2L, BS 787 STRINGER 3L, BS 787 STRINGER 5R, BS 807 STRINGER 4R AND BS 727B STRINGER 5R.  REPLACED TIE CLIPS PER SRM 51-10-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
